Obtaining soliton solutions of equations combined with the Burgers and equal width wave equations using a novel method

Document Type : Research Paper


1 Department of Mathematics, Rasht Branch, Islamic Azad University, Rasht, Iran.

2 Department of Engineering sciences, Faculty of Technology and Engineering East of Guilan, University of Guilan P.C.44891-Rudsar-Vajargah,Iran.


In the present paper, a modified simple equation method is used to obtain exact solutions of the equal width wave Burgers and modified equal width wave Burgers equations. By giving specific values to the parameters, particular solutions are obtained and the plots of solutions are drawn. It shows that the proposed method can be easily generalized to solve a variety of non-linear equations by implementing a robust and straightforward algorithm without the need for any tools. 


  • [1]         A. Akbulut, F. Ta¸scan, and M. Ghahremani, On symmetries, conservation laws and exact solutions of the non- linear Schr¨odinger–Hirota equation, Waves in Random and Complex Media, 28(2) (2017), 389–398.
  • [2]         M. N. Alam and C. Tun¸c, Constructions of the optical solitons and others soliton to the conformable fractional Zakharov-Kuznetsov equation with power law nonlinearity, Journal of Taibah University for Science, 14(1) (2020), 94—100.
  • [3]         M. N. Alam and C. Tun¸c, New solitary wave structures to the (2+1)-dimensional KD and KP equations with spatio-temporal dispersion, Journal of King Saud University Science, 32 (2020), 3400—3409.
  • [4]         M. N. Alam and C. Tun¸c, The new solitary wave structures for the (2+1)-dimensional time-fractional Schrodinger equation and the space-time nonlinear conformable fractional Bogoyavlenskii equations, Alexandria Engineering Journal, 59 (2020), 2221—2232.
  • [5]         H. A. Ali, Application of He’s Exp-function method and semi-inverse variational principle to equal width wave (EW) and modified equal width wave (MEW) equations, International Journal of the Physical Sciences, 7 (2012), Doi: 10.5897/IJPS11.1755.
  • [6]         A. Bekir, M. S. M. Shehata, and E. H. M. Zahran, New optical soliton solutions for the thin-film ferroelectric materials equation instead of the numerical solution, Computational Methods for Differential Equations, (2021), Doi: 10.22034/CMDE.2020.38121.1677.
  • [7]         J. Biazar and Z. ayati , Application of Exp-function method to EW Burgers equation, Numer. Meth. for Part. Diff. Eq., 26(6) (2010), 1476–1482.
  • [8]         J.Biazar, E. Babolian, A. Nouri, and R. Islam, An alternate algorithm for computing Adomian Decomposition method in special cases, App. Math. and Comput., 38(2-3) (2003), 523–529.
  • [9]         Ebaid, Exact solitary wave solutions for some nonlinear evolution equations via Exp-function method, Phys.Lett. A, 365 (2007), 213—219.
  • [10]       S. A. El-Wakil, Application of Exp-function method for nonlinear evolution equations with variable coefficients, Phy. Lett. A, 369(1-2) (2007), 62–69.
  • [11]       J. H. He, Application of homotopy perturbation method to nonlinear wave equations, Chaos Solitons Fractals, 26 (2005), 695—700.
  • [12]       J. H. He and X. H. Wu, Exp-function method for nonlinear wave equations, Chaos Solitons Fractals,30 (2006), 700—708.
  • [13]       J. H. He, Variational iteration method—a kind of non-linear analytical technique: some examples, Int. J. Nonlinear Mech., 34 (1999), 699—708.
  • [14]       J. H. He, Variational iteration method for autonomous ordinary differential systems, Appl. Math. Comput. 114 (2000), 115—123.
  • [15]       M. Ilie, J. Biazar, and Z. Ayati, Resonant solitons to the nonlinear Schr¨odinger equation with different forms of nonlinearities, Optik, 164 (2018), 201–209.
  • [16]       R. Islam, K. Khan, M. A. Akbar, Md. Ekramul Islam, and Md. Tanjir Ahmed, Traveling wave solutions of some nonlinear evolution equations, Alexandria Engineering Journal, 54(2) (2015), 263–269.
  • [17]       Sh. Islam, Md. Nur Alam , Md. Fayz Al-Asad, and C. Tun¸c, An analytical technique for solving new computational of the modified Zakharov- Kuznetsov equation arising in electrical engineering, J. Appl. Comput. Mech, 7(2) (2021), 715–726.
  • [18]       A. J. M. Jawad, M. D. Petkovic, and A. Biswas, Modified simple equation method for nonlinear evolution equations, Appl. Math. Comput., 217 (2010), 869—877.
  • [19]       S. B. Karakoc and K. Karam Ali, New exact solutions and numerical approximations of the generalized KdV equation, Computational Methods for Differential Equations, 9(3) (2021), 670–691.
  • [20]       K. Khan and M. Ali Akbar, Exact solutions of the (2+1)-dimensional cubic Klein–Gordon equation and the (3+1)- dimensional Zakharov–Kuznetsov equation using the modified simple equation method, Journal of the Association of Arab Universities for Basic and Applied Sciences, 15(1) (2013).
  • [21]       K. khan and M. Ali Akbar, Exact and solitary wave solutions for the Tzitzeica-Dodd-Bullough and the modified Kdv-Zakharov-Kuznetsov equations using the modified simple equation method, Ain Shams Engineering Journal, 4(4) (2013), 903–909.
  • [22]       N. A. Kudryashov and N. B. Loguinova, Extended simplest equation method for nonlinear differential equations, App. Math. Comput., 205 (2008), 396—402.
  • [23]       M. Lakestani, J. Manafian, A. R. Najafizadeh, and M. Partohaghighi, Some new soliton solutions for the nonlinear the fifth-order integrable equations, Computational Methods for Differential Equations, (2021), In press. Doi: 10.22034/CMDE.2020.30833.1462.
  • [24]       W. Malfliet and w. Hereman, The tanh method: I. Exact solutions of nonlinear evolution and wave equations, Phys. Scr., 54 (1996), 563—8.
  • [25]       S. N. Neossi Nguetchue, Axisymmetric spreading of a thin power-law fluid under gravity on a horizontal plane, Nonlinear Dynamics, 52(4) (2008), 361–366.
  • [26]       N. Taghizadeh, M. Mirzazadeh, A. Samiei Paghaleh, and J. Vahidi, Exact solutions of nonlinear evolution equa- tions by using the modified simple equation method, Ain Shams Engineering Journal, 3 (2012), 321—325.
  • [27]       K. Vitanov Nikolay, Modified method of simplest equation:powerful tool for obtaining exact and approximate traveling-wave solutions of nonlinear PDEs, Commun. Nonlinear Sci. Numer. Simulat., 16(2011), 1176—85.
  • [28]       K. Wang and G. Wang. Variational principle, solitary and periodic wave solutions of the fractal modified equal width equation in plasma physics, Fractals, 29(05) (2021).
  • [29]       A. M. Wazwaz, The tanh method: Exact solutions of the Sine–Gordon and Sinh– Gordon equations, Appl. Math. Comput., 167 (2005), 1196—1210.
  • [30]       M. E. Zayed Elsayed and A. Amer Yasser, ”Exact solutions for the nonlinear KPP equation by using the Riccati equation method combined with the G/G - expansion method, Scientific Research and Essays, 10(3) (2015), 86-96.
  • [31]       E. M. E. Zayed, A note on the modified simple equation method applied to Sharma–Tasso–Olver equation, Appl. Math. Comput., 218 (2011), 3962—3964.
  • [32]       E. M. E. Zayed and S. A. H. Ibrahim, Exact solutions of nonlinear evolution equations in mathematical physics using the modified simple equation method, Chinese Phys. Lett., 29(6) (2012).
  • [33]       M. E. Zayed Elsayed and A.-Gh. Al-Nowehy, Solitons and other exact solutions for variant nonlinear Boussinesq equations, Optik - International Journal for Light and Electron Optics, 139 (2017), 166–177.
  • [34]       E. M. E. Zayed, The modified simple equation method for two nonlinear PDEs with power law and Kerr law nonlinearity, Pan Amer. Math. Journal, International Publications, USA, 24(1) (2014), 65—74.
  • [35]       E. M. E. Zayed, The modified simple equation method applied to nonlinear two models of diffusion-reaction equations, Jour. of Math. Research and Applicat., 2(2) (2014), 5–13.
  • [36]       S. Zhang, Application of Exp-function method to a KdV equation with variable coefficients, Phys. Lett. A, 365 (2007), 448—453.
  • [37]       S. D. Zhu, Exp-function method for the discrete mKdV lattice, Int. J. Nonlinear Sci. Numer. Simul., 8 (2007), 465—469.
Volume 10, Issue 3
July 2022
Pages 826-836
  • Receive Date: 10 July 2021
  • Revise Date: 04 November 2021
  • Accept Date: 22 November 2021
  • First Publish Date: 22 November 2021